# SDR ASMF200503022

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,423 hours, 28,804 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Selector
- Part number: 1305901
- Part serial: 80264
- Condition: Failed
- Location: Cabin Air
- Part time: 28,218 hours, 20,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF BOTH PRESSURIZATION CONTROLLERS WERE OUT OF SERVICE IN AUTOMATIC MODE AND OUT OF SERVICE IN MANUAL MODE WITH VALVE CLOSED AT 100 AND 200 FT OF CLIMB.  AIRCRAFT WAS SENT TO THE HANGAR AND CABIN AIR SELECTOR AND CABIN PRESS CONTROL WERE REPLACED IAW MM 21-32-00, TESTED CORRECT.  ADDITIONALLY, OUTFLOW VALVE ACTUATOR WAS REPLACED IAW MM 21-32-05, TESTED CORRECT.
